# SDR DL73S961918

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE BL 0.07 FLOOR BEAM UPPER CAP OF WING CENTER SECTION IS CRACKED THROUGH AT FS 663.  NO CRACKS FOUND IN WEB.  THE DAMAGE WAS REPAIRED PER B737S/B 57-1210.
